Results 1 to 4 of 4
  1. #1
    Baddgirl is offline Junior Member
    Join Date
    Apr 2006
    Location
    Montgomery Village, Maryland, USA.
    Posts
    2

    Default Klonopin and Suboxone

    Hi all I am new here, been on Sub for 90 days. Been a vicodin/perc addict ten + years. What I want to know is can they be safely taken together? I still have anxiety issues and insomnia as well as muscle spasms and when I asked him if he could write me a script he said no saying that taking them together could be dangerous or life threatening. This can't be true I have seen people on this board on them. Plz let me know. Thank you
    I am so glad I found this place.
    Baddgirl

  2. #2
    elbowguts is offline Senior Member
    Join Date
    May 2005
    Location
    , , .
    Posts
    264

    Default

    Hi,

    My psychiatrist continued to script me Klonopin even when he knew I was taking sub. And I specifically asked my sub doctor too and he said no problem.

    I think your doctor is just being cautious.

    I would be careful to take the lowest effective dose of Klonopin. I personally have never felt addicted to it, but there is a physical dependency. You will have to taper to get off.

    FWIW, My anxiety has decreased since getting off sub.

    -- Guts


  3. #3
    justin77 is offline Senior Member
    Join Date
    Mar 2005
    Location
    , , .
    Posts
    306

    Default

    I too am on subutex and klonopin(and Depakote ER). They switched me from xanax to klonopin in order to taper off the benzos. People have died from taking buprenorphine and benzos(like klonopin) together, but I think they probably took a ton of klonopin and may have been drinking a ton also. I think its safe at a low dose BUT EVERYBODY IS DIFFERENT AND I'M NOT A DOCTOR. So don't take anybody's advice here over a doctors advice. Good luck.

  4. #4
    continqueen is offline Member
    Join Date
    Mar 2006
    Location
    , , .
    Posts
    51

    Default

    go to suboxone.com, people taking benzos and sub together have died from repiratory depression. Klonopin is a very evil drug. i was prescribed it for 2 weeks once for RLS (restless leg syndrome) . thank god i stopped taking that when i did. i hear about peopele having major w/d (10 fold compared to any opiate including black tar heroin, though i have never did H, just reading things though... i have also heard about people becomming suicidal coming off benzos (a family member of mine), w/d's for benzo's are months and months long. if you need it, take it very little and cut back as much as you possibly can. if it is just for the anxiety, i can understand why you need it getting off opiates and all. i hope you feel better.

    Change is Good, You GO First!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.